# SDR LR7A2022102903214

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 60,193 hours, 35,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30050
- Condition: Dented
- Location: Bs 384-387
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB5301, FOUND RH FUSELAGE SKIN DENTED AT FS384-387, RBL65, WL256. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 1000842799.
